# SDR CALA2025021002271

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 53,702 hours, 19,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 220 ON DESCENT AFT ENTRY AND AFT LGHTS CAME ON W/TAKE OFF CONFI G LGHT. DEBRIEFED CREW INDICATION LIGHTS FOR DOOR 2L AND 2R CAME ON MOMENTARY AND EXTINGUISHED ON THEIR OWN. AFT CREW DID NOT NOTICE ANYTHING WITH THE DOORS AT THE TIME. PERFORMED AMM 52-71-11-710-801 AND GVI OF DOORS NO DEFECTS FOUND AND OPS CHECK SAT.
